Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12549
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: The propagation of the mesospheric two-day wave in the southern hemisphere
Author: Poole, L. M. G.
Harris, T. J.
Citation: Journal of Atmospheric and Terrestrial Physics, 1995; 57(3):1661-1666
Publisher: Pergamon Press
Issue Date: 1995
ISSN: 0021-9169
Statement of
Responsibility: 
L.M.G. Poole, T.J. Harris
DOI: 10.1016/0021-9169(95)98845-3
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.